Health Advice

Latest from blog

Are You SunSmart?

We ask Jane Brennan from Brennan’s Life Pharmacy Donabate how to make the most of great sunny summer days whilst protecting our skin from harmful rays. Jane says “The Irish Cancer Society SunSmart program has great guidelines to keep us safe. See below for some useful tips and advice” Ways to protect your skin: Shade... Read more >

Read more

Pollen Highs & Watery Eyes

Pollen Highs & Watery Eyes… Talk to Jane Brennan, your Hay Fever Expert in Donabate Are your eyes itchy, red or watery? Is your throat scratchy? Are you sneezing? Do you have itchy ears, nose or mouth? Do you have a blocked or runny nose? Do you wake up feeling exhausted? Hay fever can cause... Read more >

Read more

“Do you know the eight warning signs of breast cancer to look out for?” asks Jane Brennan of Brennan’s Life Pharmacy.

Five minutes that could save your life! “Would you like to know the eight warning signs of breast cancer to look out for?” asks Jane Brennan of Brennan’s Life Pharmacy. We are all a bit shy of talking about breasts, but a five minute chat with any of our team here in Life Pharmacy Donabate... Read more >

Read more

Life Pharmacy Ireland – Live Better

Bringing you the best health advice for your family

Articles in Paracetamol

NHS Choices - Introduction

(19/08/2014)

Paracetamol is a painkilling (analgesic) medicine available over-the-counter without prescription from a GP.

read more

NHS Choices - Special considerations

(19/08/2014)

Paracetamol should be used with caution by those with kidney or liver problems, and those with alcohol dependance.

read more

NHS Choices - Side effects of paracetamol

(19/08/2014)

Learn about the rare side effects of paracetamol, including a rash and blood disorders, and liver or kidney damage resulting from an overdose.

read more

NHS Choices - Interactions with other medicines

(19/08/2014)

Find out which other medicines can interact with paracetamol when taken at the same time, and the risks involved.

read more

NHS Choices - Missed or extra doses of paracetamol

(19/08/2014)

Always take paracetamol as directed on the packet or patient information leaflet that comes with the medicine, or as directed by your GP or pharmacist.

read more